Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red Bumps spreading through body,applying Triamcinolone Acetonide suggest me for treatment?

Two days ago I noticed 3 small red bumps on the side of my thigh near my hip. They did not itch or hurt. By the end of the they were spreading moving down my thigh. Today they are moving to my butt and there is a dime size bump above my pants line and is extremely painful. Now the other bumps are starting to itch. I have been applying Triamcinolone Acetonide to the spots since I first noticed them. Help?!
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query it appears the possibility of "Vasculitis".

This is a condition caused by inflammation of the small blood vessels in the skin. This can be triggered by multiple factors. As the inflammation progresses the chemical inside the white blood cells is released to cause the kind of rash which you mentioned. There can be multiple factors producing this condition which are included in day to day life and some times it is really difficult to find one exact cause.

For the betterment kindly follow the suggestions below:
-Apply over the counter calamine lotion 3-4 times a day.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-You can take oral anti histamine like loratadine or levocetrizine under medial advise.
- For the pain part you can take any pain killer round the clock basis.

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor